# SDR P5CA0200695

- Difficulty date: August 7, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 23394
- Aircraft time: 51,608 hours, 9,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALKAROUND IN ANC, FOUND THAT AIRCRAFT TAIL HAD APPARENTLY MADE GROUND CONTACT DURING TAKEOFF FROM ICN, CAUSING DAMAGE TO APU ACCESS DOORS TO BULKHEAD 2764.  APPARENT CAUSE: TAKEOFF SPEED LOWER THAN THAT REQUIRED FOR ACTUAL TOGW.  PERFORMED INTERIM REPAIR TO FUSELAGE BOTTOM TAIL SECTION & INTERIOR FUSELAGE SKIN PER EDA 5161E001.
